# SDR USAA2012010900044

- Difficulty date: January 6, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 10,094 hours, 3,257 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAV SMOKE DETECTOR ACTIVATED FOR 3-4 SECONDS ON DESCENT.  FLIGHT ATTENDANTS IMMEDIATELY CHECKED LAVS AND DID NOT OBSERVE ANY SMOKE OR FIRE.  NO CURRENT FAULTS.  PERFORMED SMOKE DETECTOR CONTROL UNIT BITE WITH NO FAULTS DETECTED.
